# SDR DALA2023040502664

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 69,086 hours, 25,960 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 REWORK WHILE ACCOMPLISHING OPEN HOLE INSPECTION OF THE #1 ENGINE PYLON FASTENER HOLE 3 WAS FOUND TO HAVE CORROSION AT THE 7 OCLOCK POSITION IN THE SKIN LAYER AND 10:00 IN THE SKIN LAYER. CORRECTIVE ACTION: REPAIRED HOLE #3 ON THE #1 ENGINE PYLON LH FWD DRAG BRAVE FITTING PER DELTA ER/A 606705-14 AD FAA 8100-9 APPROVAL ATTACHED. (2703487)
